Stochastic safety for random dynamical systems

Manuela L. Bujorianu, Rafał Wisniewski, Evangelos Boulougouris

Research output: Chapter in Book/Report/Conference proceedingConference contribution book

Abstract

In the paper, we study the so-called p-safety of a random dynamical system. We generalize the existing results for safety barrier certificates for deterministic dynamical systems and Markov processes. Moreover, we consider the case of random obstacles, modelled as random sets. This leads to the necessity of using integrals with respect to lower and upper distributions. We prove that if there exists at least one barrier certificate then the random dynamical system is safe. The barrier certificates are also defined using such nonlinear distributions. Furthermore, when the family of stochastic Koopman operators has the semigroup property, the barrier certificates are solutions for some type of Dirichlet problems.
Original languageEnglish
Title of host publication2021 American Control Conference (ACC)
Place of PublicationPiscataway, NJ
PublisherIEEE
Pages1340-1345
Number of pages6
ISBN (Electronic)9781665441971
DOIs
Publication statusPublished - 28 Jul 2021
Event2021 American Control Conference - Virtual, New Orleans, United States
Duration: 25 May 202128 May 2021
https://acc2021.a2c2.org/

Publication series

NameProceedings of the American Control Conference
PublisherIEEE
ISSN (Print)0743-1619
ISSN (Electronic)2378-5861

Conference

Conference2021 American Control Conference
Abbreviated titleACC 2021
Country/TerritoryUnited States
CityNew Orleans
Period25/05/2128/05/21
Internet address

Keywords

  • Koopman operator
  • barrier certificates
  • hitting measure
  • occupation measure
  • p-safety
  • random dynamical system
  • random set
  • supermedian function

Fingerprint

Dive into the research topics of 'Stochastic safety for random dynamical systems'. Together they form a unique fingerprint.

Cite this